MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa21, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa21 mitroflow aortic pericardial heart valve at the time of manufacture and release.Based on the limited information provided, it was not possible to determine the root cause of the event.Furthermore, it is not possible to identify whether a device-related adverse event has occurred.Nevertheless, based on the document review performed, no manufacturing deficiencies were identified.Device evaluated by mfr: unable to follow up.
 
Event or Problem Description
A mitroflow lxa21 was implanted on (b)(6) 2013.The valve was explanted on (b)(6) 2018 and replaced with a perceval pvs23.No further information was available.

Brand Name
MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key8693417
Report Number3004478276-2019-00186
Device Sequence Number16638014
Product Code LWR
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)180731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberLXA21
Device Catalogue NumberLXA21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR